MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175208P0
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The involved product was returned to intervascular and was inspected by our quality assurance (qa) supervisor for an evaluation of the damage extent.His observations are as follows: "the outer packaging was not opened, the outer packaging is damaged but there is no visible moisture (the cardboard is not curled, no ink), the inner packaging is neither opened nor damaged." the investigation is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The customer has received the wet parcel and he can't accept it.
 
Additional Manufacturer Narrative
(10/4246) following the inspection of the quality assurance (qa) supervisor, a non-conformity report was opened.After investigation the conclusion is that the event is due to a logistic issue.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same lot number.(4308) the most likely cause of this event is an inappropriate handling of the product during transport by our logistic subcontractor.The root cause remains unknown.An information about this discrepancy had been sent to our logistic subcontractor.
 
Event or Problem Description
See initial report.

Brand Name
HEMASHIELD PLATINIUM WOVN DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9294936
Report Number1640201-2019-00082
Device Sequence Number11463474
Product Code MAL
UDI-Device Identifier00384401018148
UDI-Public00384401018148
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberM00202175208P0
Device Catalogue NumberM00202175208P0
Device Lot Number19H28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1